# SDR CALA0300409

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 69379951
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE VERTICAL STABILIZER ATTACH FITTING BUSHINGS CORRODED AT LT O/B FORWARD AND AFT AND RT O/B FORWARD AND AFT LOCATIONS.  THE BUSHINGS WERE REMOVED AND REPLACED AND HONED TO SIZE PER DRAWING 65-46872.
